# SDR 03FDEA00289

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND OUTBOARD HINGE OUTBOARD HOLE CORRODED AFTER BUSHING REMOVAL.
